# SDR DALA2022050403138

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,926 hours, 41,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 L, R EMER ESCAPE TEST SQUIB LIGHTS NOT INDICATING. CORRECTIVE ACTION: CYCLED STBY PWR SWITCH - ALL CKS GOOD. LIGHTS TEST NORMAL. (8486004)
